Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Jackson, KY

June 8, 2015Bell County, Knox County, Whitley County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jun 8, 2015, 4:33 PM EDT for Bell County, Knox County, Whitley County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 4:33 PM EDT (20:33 UTC)
Expired
Jun 8, 2015, 7:30 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bell County, KY, Knox County, KY, Whitley County, KY

The radar

The Knoxville radar (KMRX), 74 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WGUS53 KJKL 082033
FFWJKL
KYC013-121-235-082330-
/O.NEW.KJKL.FF.W.0020.150608T2033Z-150608T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL KNOX COUNTY IN SOUTHEASTERN KENTUCKY...
  SOUTHEASTERN WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHERN BELL COUNTY IN SOUTHEASTERN KENTUCKY...

* UNTIL 730 PM EDT
    
* AT 432 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN OVER PORTIONS OF THE AREA. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINEVILLE...DIXIE...CALVIN...NEVISDALE...FRAKES...KAYJAY...
  MIRACLE...DAVISBURG...OAKS...GOINS...CARY...PONZA...STRAIGHT
  CREEK...KETTLE ISLAND...CLEAR CREEK SPRINGS...PACKARD...CHENOA...
  POLLY CAMP...TROSPER AND VARILLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3671 8408 3675 8400 3680 8377 3681 8356
      3672 8351 3659 8400 3659 8403

$$

RAY
1 follow-up statement
719 
WGUS73 KJKL 082207
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
607 PM EDT MON JUN 8 2015

KYC013-121-235-082212-
/O.CAN.KJKL.FF.W.0020.000000T0000Z-150608T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KNOX KY-WHITLEY KY-BELL KY-
607 PM EDT MON JUN 8 2015

...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL KNOX...SOUTHEASTERN
WHITLEY AND SOUTHERN BELL COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. AT 600 PM EDT...COUNTY DISPATCH OFFICES ALSO 
REPORTED THERE WERE NO ONGOING FLOODING PROBLEMS. HOWEVER...A FLOOD 
ADVISORY FOR URBAN AND SMALL STREAMS WILL CONTINUE TO BE IN EFFECT 
FOR THE AREA UNTIL 730 PM EDT.

LAT...LON 3671 8408 3675 8400 3680 8377 3681 8356
      3672 8351 3659 8400 3659 8403

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:51 PM EDT, 42 minutes earlier.

Area forecast discussion, Jun 8, 3:51 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
351 PM EDT MON JUN 8 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 350 PM EDT MON JUN 8 2015

SURFACE ANALYSIS AS OF 19Z SHOWS A LINE OF SHOWERS AND
THUNDERSTORMS CONTINUING TO TRACK EAST INTO SOUTHEASTERN
KENTUCKY. SOME STORMS ALONG THIS LINE HAVE BEEN MARGINALLY SEVERE
WITH SOME GUSTS AROUND 40 MPH. HAVE ADJUSTED POPS FOR THE FIRST
LINE OF STORMS AND THEN HI RES MODELS HAVE A SECOND LINE OF STORMS
MOVING THROUGH LATER THIS EVENING. BASED UPON TRENDS...IT SEEMS
THIS EARLIER LINE HAS REAPED A BUNCH OF THE AVAILABLE INSTABILITY
AND THIS WILL LIKELY LIMIT THE THREAT OF SEVERE WEATHER LATER.
HENCE A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT THROUGH
00Z.

WITH A BIT OF CLEARING TONIGHT...SOME FOG DEVELOPMENT IS EXPECTED
AND HAVE PUT THIS INTO THE FORECAST. THE NAM AND HRRR WOULD
SUGGEST THE FRONT MOVING THROUGH BY 06Z TONIGHT AND THEN NEARLY
WASHING OUT ALONG THE VA AND TN BORDER. THIS WILL BRING AN END TO
PRECIP OVER THE AREA SHORTLY AFTER 06Z TONIGHT. HOWEVER...THE
BOUNDARY WILL STAY IN PLACE THROUGH TOMORROW AFTERNOON AND BECOME
AN AREA FOR THUNDERSTORM DEVELOPMENT FOR TUESDAY AFTERNOON WITH A
SLIGHT CHANCE EXPECTED.

FOR TUESDAY NIGHT...THE FRONT BECOMES WASHED OUT ENOUGH AND SLIDES
FAR ENOUGH SOUTH THAT ENOUGH CLEARING WILL TAKE PLACE FOR ANOTHER
NIGHT OF FOG DEVELOPMENT WHICH MAY BE DENSE IN SOME OF THE DEEPER
VALLEYS.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 310 PM EDT MON JUN 8 2015

THE MODELS ARE GENERALLY IN GOOD AGREEMENT ALOFT THROUGH THE
EXTENDED. THEY ALL DEPICT A RETREAT OF THE EASTERN TROUGH FROM THE
TENNESSEE VALLEY ON WEDNESDAY. THIS WILL RESULT IN RISING HEIGHTS
THROUGH THE SOUTHEAST PORTION OF THE COUNTRY AS A RATHER
UNREMARKABLE RIDGE GRADUALLY BUILDS THROUGH THE REST OF THE WEEK AND
INTO THE WEEKEND. THIS WILL ALSO SERVE TO KEEP THE MORE ORGANIZED
CLUSTERS OF ENERGY WELL NORTH OF KENTUCKY WHILE OTHER WEAK BATCHES
SLIP THROUGH THE NORTHERN HALF OF THE RIDGE - INTO THE SOUTHERN OHIO
VALLEY. LATE IN THE PERIOD...INTO SUNDAY...A NORTHERN STREAM
TROUGH...STRONGEST IN THE 12Z ECMWF...WILL BRUSH PAST THE STATE AND
SOME BETTER ENERGY CLUSTERS MAY MAKE IT CLOSE ENOUGH TO EAST
KENTUCKY TO HAVE AN IMPACT FOR THE LATTER PART OF THE WEEKEND. IN
THE WAKE OF THIS NORTHERN WAVE...THE SOUTHEAST RIDGE WOULD THEN
FURTHER BUILD OVER THE AREA BUT LIKELY NOT OF SUFFICIENT STRENGTH TO
SHUT DOWN ANY CONVECTION BENEATH IT. GIVEN THE BROAD MODEL
AGREEMENT...A BLENDED SOLUTION APPEARS REASONABLE.

SENSIBLE WEATHER WILL FEATURE A COLD FRONT DISSIPATING WELL SOUTH OF
KENTUCKY AT MID WEEK WHILE A DRIER AIR MASS AND RATHER WEAK SFC HIGH
PRESSURE WILL KEEP MOST OF THE ACTIVITY AT BAY THROUGH FRIDAY
MORNING. HOWEVER...IT DOES APPEAR THAT ENOUGH RETURN FLOW MOISTURE
AND HEAT WILL SEEP INTO THE AREA FOR FRIDAY TO ALLOW FOR SOME AIR
MASS CONVECTION BY AFTERNOON. THE DIURNAL CYCLE WILL THEN DOMINATE
THROUGH THE BULK OF THE WEEKEND AS ANY SYNOPTIC SYSTEMS STAY TO THE
NORTH OF THE AREA. THAT MAY CHANGE LATER SUNDAY...THOUGH...AS A COLD
FRONT TRIES TO SLIP CLOSE ENOUGH TO OUR NORTHERN BORDER TO HAVE AN
IMPACT. THIS BOUNDARY THEN LINGERS NEARBY...LIKELY HELPING TO
TRIGGER CONVECTION THROUGH THE DAY MONDAY. IT DOES APPEAR THAT
TYPICAL SUMMER-TIME HEAT WILL BE UPON US THROUGH MUCH OF THE
PERIOD...SOME 90S WILL BE POSSIBLE ON THURSDAY...WITH RELIEF
OFFERED BY SCATTERED CONVECTION STARTING FRIDAY AND LASTING
THROUGH MONDAY...MAINLY IN THE AFTERNOON AND EVENING.

THE CR GRID BLEND CAME IN REASONABLY WELL WITH MOST ADJUSTMENTS MADE
TO ACCOUNT FOR A DIURNAL CYCLE DOMINATED PATTERN OF CONVECTION FOR
THE END OF THIS WEEK AND INTO THE START OF THE WEEKEND. AS FOR
TEMPERATURES...DID ADJUST THE LOWS TO ACCOUNT FOR TERRAIN EFFECTS
EACH NIGHT THROUGH SUNDAY MORNING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 210 PM EDT MON JUN 8 2015

EXPECT TWO SEPARATE LINES OF SHOWERS AND THUNDERSTORMS TO MOVE
THROUGH THE AREA THROUGH THIS EVENING AND INTO TONIGHT.
SJS...JKL...AND LOZ WILL EXPERIENCE SOME BELOW IFR CONDITIONS
THROUGH 21Z WITH THE LOW CIGS AND LOW VIS. AFTER THIS...A SECOND
LINE OF STORMS WILL MOVE THROUGH BETWEEN 21Z AND 00Z BRINGING TAF
SITES DOWN TO FIELD MINS FOR A FEW HOURS. WINDS WILL LARGELY BE
SOUTHWEST WITH SOME GUSTS TO 20 KNOTS AT TIMES BUT WINDS WITHIN
THUNDERSTORMS MAY GUST UP TO 30 KNOTS AT TIMES. WINDS WILL THEN
BECOME LIGHT AFTER 06Z TONIGHT WITH SOME CLEARING SKIES AS WELL.
THIS WILL LEAD TO SOME FOG DEVELOPMENT TOWARDS DAWN TOMORROW
MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SHALLENBERGER
LONG TERM...GREIF
AVIATION...SHALLENBERGER
Hazardous weather outlook, Jun 8, 4:07 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
407 PM EDT MON JUN 8 2015

KYZ044-050>052-058>060-068-069-079-080-104-106>117-119-092315-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-
FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-MARTIN-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...INEZ
407 PM EDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING. SOME
THUNDERSTORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING
WINDS AND HEAVY RAIN THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON TUESDAY MAINLY IN SOUTHEASTERN
KENTUCKY AND AGAIN FROM FRIDAY THROUGH SUNDAY ACROSS ALL OF
EASTERN KENTUCKY...MAINLY DURING EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
THIS EVENING.

KYZ083>088-118-120-092315-
WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-LETCHER-PIKE-
INCLUDING THE CITIES OF...MONTICELLO...STEARNS...WHITLEY CITY...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...
CUMBERLAND...HARLAN...JENKINS...WHITESBURG...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
407 PM EDT MON JUN 8 2015

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING. SOME
THUNDERSTORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING
WINDS AND HEAVY RAIN THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON TUESDAY MAINLY IN SOUTHEASTERN
KENTUCKY AND AGAIN FROM FRIDAY THROUGH SUNDAY ACROSS ALL OF
EASTERN KENTUCKY...MAINLY DURING EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
THIS EVENING.

SHALLENBERGER

In the hours before

Local storm report, Jun 8, 2:02 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
202 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             2 N PRESTONSBURG        37.70N 82.77W
06/08/2015  E0.25 INCH       FLOYD              KY   TRAINED SPOTTER

&&

JCARICO
Special weather statement, Jun 8, 3:18 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
318 PM EDT MON JUN 8 2015

KYZ085>088-116-081945-
BELL-HARLAN-CLAY-WHITLEY-KNOX-
318 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT BELL...HARLAN...CLAY...
WHITLEY...KNOX...

AT 318 PM EDT...A STRONG THUNDERSTORM WAS OVER BRYANTS STORE...OR
NEAR BARBOURVILLE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARBOURVILLE...PINEVILLE...GREEN ROAD...CALVIN...CLATE...GIRDLER...
STONY FORK JUNCTION...KING...EMMANUEL...PONZA...BRUSH CREEK...
ARTEMUS...CANNON...EROSE...TROSPER...HINKLE...BIMBLE...SPRING
CREEK...FLAT LICK AND BALKAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 25 EAST IN BELL COUNTY BETWEEN MILE MARKERS 8 AND 18.
 U.S. HIGHWAY 25 EAST IN KNOX COUNTY BETWEEN MILE MARKERS 1 AND 17.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3663 8409 3687 8408 3710 8354 3708 8355
      3707 8354 3704 8355 3702 8352 3693 8351
      3691 8349 3689 8349 3671 8344
TIME...MOT...LOC 1918Z 251DEG 36KT 3679 8392

DJ
Local storm report, Jun 8, 4:16 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     1 S MANCHESTER          37.14N 83.77W
06/08/2015                   CLAY               KY   BROADCAST MEDIA

            TREE BRANCHES BLOWN DOWN BETWEEN 2 AND 3 INCHES IN
            DIAMETER.

&&

SHALLENBERGER
Special weather statement, Jun 8, 4:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EDT MON JUN 8 2015

KYZ044-082100-
FLEMING-
416 PM EDT MON JUN 8 2015

...A STRONG THUNDERSTORM WILL AFFECT FLEMING...

AT 416 PM EDT...A STRONG THUNDERSTORM WAS OVER FLEMINGSBURG...MOVING
EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG...POPLAR PLAINS...WALLINGFORD...CRAINTOWN...GODDARD...
FOXPORT...MUSES MILLS AND MOUNT CARMEL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3852 8363 3851 8363 3848 8358 3844 8357
      3844 8358 3841 8352 3840 8348 3838 8345
      3836 8346 3835 8349 3835 8380 3848 8378
      3851 8371 3852 8365
TIME...MOT...LOC 2016Z 264DEG 19KT 3840 8372

AR
Special weather statement, Jun 8, 4:32 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
432 PM EDT MON JUN 8 2015

KYZ085-087-088-115-118-120-082045-
BELL-HARLAN-WHITLEY-LETCHER-PIKE-PERRY-
432 PM EDT MON JUN 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BELL...HARLAN...
WHITLEY...LETCHER...PIKE...PERRY...

AT 432 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR GASKILL TO THREE POINT TO NEAR PRUDEN...AND
MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
WHITESBURG...HARLAN...PINEVILLE...MIDDLESBORO...CUMBERLAND...
JENKINS...LOYALL...EVARTS...FLEMING-NEON...LYNCH...BENHAM...WALLINS
CREEK...CREECH...SUNSHINE...SMITH...SOUTH WALLINS...EHKHORN MINE...
STONY FORK JUNCTION...TWAY AND GRAYS KNOB.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 23 IN LETCHER COUNTY BETWEEN MILE MARKERS 1 AND 7.
 U.S. HIGHWAY 23 IN PIKE COUNTY BETWEEN MILE MARKERS 0 AND 6.
 U.S. HIGHWAY 25 EAST IN BELL COUNTY BETWEEN MILE MARKERS 1 AND 13.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN KENTUCKY.

&&

LAT...LON 3660 8410 3688 8342 3730 8262 3728 8234
      3712 8272 3705 8272 3698 8287 3690 8287
      3685 8301 3685 8307 3674 8314 3667 8343
      3667 8353 3658 8369
TIME...MOT...LOC 2032Z 262DEG 42KT 3714 8259 3677 8327 3653 8393

DJ
Local storm report, Jun 8, 4:33 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     TSTM WND DMG     EAST POINT              37.75N 82.80W
06/08/2015                   FLOYD              KY   BROADCAST MEDIA

            LARGE TREE LIMBS BLOWN DOWN GREATER THAN 2 INCHES IN
            DIAMTER.

&&

SHALLENBERGER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:07 PM EDTSpecial Weather StatementJKLClay23 min
Jun 8, 1:21 PM EDTSevere Thunderstorm WarningJKLJohnson24 min
Jun 8, 1:33 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin27 min
Jun 8, 1:55 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more50 min
Jun 8, 3:18 PM EDTSpecial Weather StatementJKLBell, Knox27 min
Jun 8, 3:25 PM EDTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knox, Leslie50 min
Jun 8, 4:07 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher, Perry23 min
Jun 8, 4:16 PM EDTSpecial Weather StatementJKLFleming44 min
Jun 8, 4:26 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Letcher, Whitley3 hr
Jun 8, 4:32 PM EDTSpecial Weather StatementJKLBell, Harlan, Letcher13 min
Jun 8, 5:04 PM EDTSevere Thunderstorm WarningJKLBath, Estill, Menifee, Montgomery, Powell26 min
Jun 8, 5:16 PM EDTSpecial Weather StatementJKLEstill, Lee, Wolfe59 min
Jun 8, 5:28 PM EDTSpecial Weather StatementJKLElliott, Morgan, Rowan62 min
Jun 8, 5:30 PM EDTSpecial Weather StatementJKLJackson, Owsley, Rockcastle60 min
Jun 8, 5:51 PM EDTSpecial Weather StatementJKLElliott, Johnson, Morgan39 min
Jun 8, 5:52 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Magoffin, Morgan38 min
Jun 8, 5:56 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Wolfe30 min
Jun 8, 6:28 PM EDTSpecial Weather StatementJKLJohnson, Magoffin, Martin62 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.